# SDR TRAX200800843

- Difficulty date: June 26, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 24,066 hours, 20,578 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Stuck
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WON’T CLOSE.  SERVICE DOOR OPS CHECK GOOD IAW CRJ 200 AMM 52-40-01.  ACFT OK FOR SERVICE.  (S)
